Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287151] of Ingrid Daubechies

Papers Published

  1. Daubechies, I; Guskov, I; Schröder, P; Sweldens, W, Wavelets on irregular point sets, Philosophical Transactions A, vol. 357 no. 1760 (1999), pp. 2397-2413, ISSN 1364-503X
    (last updated on 2017/12/15)

    Abstract:
    In this article we review techniques for building and analysing wavelets on irregular point sets in one and two dimensions. We discuss current results on both the practical and theoretical sides. In particular, we focus on subdivision schemes and commutation rules. Several examples are included.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320